Bulletin of the Belgian Mathematical Society - Simon Stevin

Nombre de singularités de la fonction croissance en dimension 2

Renata Grimaldi and Pierre Pansu

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 8, Number 3 (2001), 395-404.

Dates
First available in Project Euclid: 10 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1102714566

Digital Object Identifier
doi:10.36045/bbms/1102714566

Mathematical Reviews number (MathSciNet)
MR1860870

Zentralblatt MATH identifier
1015.53024

Subjects
Primary: 53C22: Geodesics [See also 58E10]

Keywords
Riernannian metric volume geodesic Morse theory

Citation

Grimaldi, Renata; Pansu, Pierre. Nombre de singularités de la fonction croissance en dimension 2. Bull. Belg. Math. Soc. Simon Stevin 8 (2001), no. 3, 395--404. doi:10.36045/bbms/1102714566. https://projecteuclid.org/euclid.bbms/1102714566


Export citation